# SDR REXA2016121502551

- Difficulty date: December 15, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 25,306 hours, 22,443 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO DURING DECENT.  PERFORMED QRH. NO OTHER ABNORMAL EVENTS.   FOUND RT OTBD FLAP, OTBD ACTUATOR LOCKED UP AT -52 C, AND NR 4 AND 5 RT FLEXSHAFTS DAMAGED.  R & R THE FLAP ACTUATORS IAW AMM 27-53-05.
